EconPapers    
Economics at your fingertips  
 

On the Periodicity of Some Classes of Systems of Nonlinear Difference Equations

Stevo Stević, Mohammed A. Alghamdi, Dalal A. Maturi and Naseer Shahzad

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

Some classes of systems of difference equations whose all well-defined solutions are periodic are presented in this note.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/982378.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/982378.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:982378

DOI: 10.1155/2014/982378

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:982378